# SDR AWXA960304

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED C-15 MAINTENANCE CHECK, FOUND STRINGER 27L AT BS 1006 CORRODED AT STRINGER CLIP. REMOVED, FABRICATED AND REPLACED REPAIR PARTS PER SRM 53-10-3.  (M)
